# SDR UPS204411

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND BOTH EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERIES IN COCKPIT, LT ASSY, AND REPLACED FORWARD ENTRY LIGHT ASSY.  OPS CKS OK.  S/N OFF 72254.  S/N ON 4663.
